Title of article :
Existence Results for Nonlinear Integral Equations
Author/Authors :
D. ORegan، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1995
Pages :
22
From page :
705
To page :
726
Abstract :
The Schauder Tychonoff theorem in locally convex topological Hausdorff spaces and a nonlinear alternative of Leray-Schauder type are used to establish some existence results for Volterra and Hammerstein integral equations.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
1995
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
938631
Link To Document :
بازگشت